# SDR SWIA201437254

- Difficulty date: April 8, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 14,586 hours, 12,489 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT MLG NR 1 PISTON AXLE.  C-CHECK, REPAIRED CORRODED AREA ON THE LT MLG NR 1 PISTON AXLE IAW REO.
